Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On rational invariants of the group $E_6$

Author: A. V. Iltyakov
Journal: Proc. Amer. Math. Soc. 124 (1996), 3637-3640
MSC (1991): Primary 20G15; Secondary 17C20
MathSciNet review: 1350947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove rationality of the field of invariants in several variables of a minimal irreducible representation of a simple algebraic group of type $E_6$ over an algebraically closed field of characteristic zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20G15, 17C20

Retrieve articles in all journals with MSC (1991): 20G15, 17C20

Additional Information

A. V. Iltyakov
Affiliation: Institute of Mathematics, Siberian Branch of Russian Academy of Sciences, Novosibirsk, 630090, Russia
Address at time of publication: School of Mathematics and Statistics, University of Sydney, 2006 New South Wales, Australia

Keywords: Algebraic groups, invariant theory
Received by editor(s): June 8, 1995
Additional Notes: During 1993/94 a Becario de FICYT at the University of Oviedo, Asturias, Spain
Communicated by: Eric Friedlander
Article copyright: © Copyright 1996 American Mathematical Society